# SDR CALA2016082695690

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 71,335 hours, 27,117 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Sticking
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT EMERGENCY LIGHT TEST SWITCH STICKS IN ON POSITION.   REPLACED THE PANEL, GROUND TESTED, NO DEFECTS.
